Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 10, 2012, 7:16 PM EDT for Muscogee County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2012, 7:16 PM EDT (23:16 UTC)
- Expired
- Jul 10, 2012, 8:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
County Muscogee County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 774 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
908
WWUS82 KFFC 102316
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT TUE JUL 10 2012
GAZ078-089-090-110000-
716 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE...
CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 800 PM EDT...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIGHLAND PARK...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 800 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAUREL HILLS...GREEN
ISLAND HILLS...HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING
PARK...BENNING HILLS...CARTER ACRES...BATTLE PARK...CUSTER ROAD
TERRACE...SAND HILL...COLUMBUS...ROSE HILL...BIBB CITY AND VISTA
TERRACE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3271 8480 3259 8469 3257 8469 3256 8467
3252 8469 3253 8465 3252 8463 3250 8464
3249 8466 3238 8466 3235 8494 3240 8499
3243 8497 3246 8501 3249 8500 3255 8503
TIME...MOT...LOC 2316Z 234DEG 14KT 3249 8494
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 3:17 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, Jul 10, 3:17 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 PM EDT TUE JUL 10 2012 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LONGWAVE TROUGH REMAINS ACROSS THE EASTERN CONUS WITH MAIN AXIS JUST WEST OF THE CWA. STATIONARY FRONT STILL REMAINS ACROSS SOUTHERN TN/NC...JUST NORTH OF THE CWA. FRONT WILL MEANDER ACROSS THE TN VALLEY AND FAR NORTH GEORGIA THROUGH THE SHORT TERM. WITH DEWPOINTS IN THE UPPER 60S TO LOWER 70S...DAYTIME HEATING...MUCAPE VALUES AROUND 2000 TO 2500 J/KG...DIURNALLY DRIVEN CONVECTION IS EXPECTED EACH AFTERNOON AND EVENING THROUGH THE SHORT TERM. WITH THE STATIONARY BOUNDARY MEANDERING AROUND SOUTHERN TN/FAR NORTH GA...EXPECT ENHANCED COVERAGE ACROSS THE AREA AND THUS HAVE SHOWN LIKELY POPS EACH AFTERNOON ACROSS THAT AREA. FRONTAL BOUNDARY WILL ALSO HELP CONVECTION LAST LONGER THAN TYPICALLY DIURNALLY DRIVEN CONVECTION...WITH THE POTENTIAL FOR THE STORMS TO LAST ALL NIGHT. ALTHOUGH SHEAR IS NEAR ZERO...WITH HIGH CAPE...SIMILAR 500MB TEMPS TO TODAY AND RECENT TRENDS...ISOLATED SEVERE WILL BE POSSIBLE EACH DAY IN THE SHORT TERM. HPC SHOWS TWO DAY RAINFALL TOTALS OF ONE TO TWO INCHES ACROSS FAR NORTH GEORGIA AND TAPERS DOWN TO ABOUT A QUARTER OF AN INCH ACROSS CENTRAL GEORGIA. ONE HOUR FFG VALUES ARE ABOUT ONE AND A QUARTER TO TWO INCHES ACROSS NORTH GEORGIA. AT THIS POINT...WOULDNT EXPECT WIDESPREAD FLOODING WITH PREVIOUSLY DRY CONDITIONS AND OVERALL MOVEMENT OF STORMS...BUT WITH TRAINING...CANT RULE OUT AN ISOLATED FLASH FLOODING EVENT AND WILL CONTINUE TO MONITOR. TEMPS CLOSER TO THE WARMER MAV ON WEDNESDAY WHEREAS OVERNIGHT LOWS ARE CLOSE TO A MAV/MET BLEND. 11 .LONG TERM /THURSDAY THROUGH TUESDAY/... ALTHOUGH MODELS ARE TRYING TO LIFT THE BOUNDARY NORTHWARD THURSDAY...WILL MAINTAIN LIKELY POPS ACROSS NORTH GEORGIA FROM MID MORNING THROUGH THE AFTERNOON WITH CHANCE POPS ACROSS CENTRAL GA. LOW LEVEL THICKNESS VALUES AND GUIDANCE IN AGREEMENT ON MAX TEMPS IN THE 80S/LOW 90S. FOR THE REST OF THE LONG TERM...NO CHANGES PLANNED AND PREVIOUS LONG TERM DISCUSSION FOLLOWS... /ISSUED 505 AM EDT TUE JUL 10 2012/ NO BIG CHANGES TO LONG TERM PATTERN. SURFACE BOUNDARY REMAINS STALLED ACROSS GEORGIA FOR MUCH OF THE PERIOD WHILE A TROUGH CONTINUES FROM THE LOWER MISSISSIPPI VALLEY INTO THE GULF. ABUNDANT MOISTURE AND LIFT SHOULD AID CONVECTION THROUGH THE WEEK MAINLY FAVORING THE NORTHERN SECTIONS. BY THE WEEKEND THE UPPER RIDGE BEGINS TO BUILD WESTWARD INTO GEORGIA AND THE CAROLINAS WITH THE ECMWF SHOWING A STRONGER RIDGE HOLDING THROUGH MONDAY. SO HAVE LOWERED POPS A BIT FOR SATURDAY THROUGH MONDAY. 41/17 && .AVIATION... 18Z UPDATE... CONVECTION HAS ALREADY STARTED ACROSS NORTH GEORGIA AND CHANCE OF TSRA WILL CONTINUE THROUGH 05-06Z...ALTHOUGH CHANCE IS LOWER FOR MCN AND CSG THEN FOR THE NORTHERN SITES. ALTHOUGH HAVE SHOWN TEMPO INCREASING TO PREDOMINANT TSRA AT THE NORTHERN TAF SITES...CHANCES ARE FAIRLY EQUAL THROUGH THE AFTERNOON AND SHOULD SEE ON AND OFF THUNDERSTORMS RATHER THAN CONSISTENT TSRA. EXPECT VRB AND GUSTY WINDS WITH TSRA. WINDS WILL SHIFT FROM WEST TO EAST TOMORROW MORNING AT ATL BUT SOME UNCERTAINTY IN THE TIMING. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBYS DUE TO TSRA. HIGH CONFIDENCE ON WIND EXCEPT LOW CONFIDENCE NEAR TSRA AND IN THE MORNING. LOW CONFIDENCE ON TIMING OF CONVECTION THIS AFTERNOON. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 86 70 89 / 50 60 60 60 ATLANTA 72 87 70 88 / 50 60 40 60 BLAIRSVILLE 68 79 66 81 / 60 70 60 70 CARTERSVILLE 68 86 68 88 / 60 70 60 70 COLUMBUS 72 92 72 91 / 30 40 40 60 GAINESVILLE 71 84 69 86 / 60 70 60 70 MACON 72 92 71 92 / 30 50 40 50 ROME 71 88 70 89 / 60 70 60 70 PEACHTREE CITY 69 88 69 89 / 40 60 40 60 VIDALIA 75 95 74 93 / 30 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 10, 10:32 AM EDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1032 AM EDT TUE JUL 10 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1032 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A FRONTAL BOUNDARY WILL LINGER ACROSS NORTH GEORGIA THROUGH TONIGHT WHILE AN UPPER LEVEL LOW REMAINS OVER THE LOWER MISSISSIPPI RIVER VALLEY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE QUARTER SIZED HAIL... 60 MPH WIND GUSTS AND FREQUENT LIGHTNING. HEAVY RAIN IS ALSO POSSIBLE. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL BE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... THE FRONTAL BOUNDARY AND THE UPPER LOW WILL COMBINE TO PRODUCE MODERATE INSTABILITY AND ABUNDANT MOISTURE FOR SCATTERED ACROSS CENTRAL GEORGIA...AND NUMEROUS THUNDERSTORMS ACROSS NORTH GEORGIA. WITH CAPES INCREASING TO 2500 TO 3000...ISOLATED SEVERE STORMS ARE POSSIBLE JUST ABOUT ANYWHERE IN NORTH AND CENTRAL GEORGIA. THE MAIN THREAT WILL BE DAMAGING WINDS. PEA TO QUARTER SIZED HAIL IS ALSO POSSIBLE...BUT MAINLY ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY. DUE TO A PERSISTENT SURFACE BOUNDARY...THUNDERSTORMS WILL BE MORE NUMEROUS ACROSS NORTH GEORGIA THROUGH THE PERIOD...AND THERE REMAINS THE THREAT OF ISOLATED SEVERE STORMS ACROSS THE ENTIRE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 10, 7:05 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 2 W FELTON 33.89N 85.26W
07/10/2012 HARALSON GA 911 CALL CENTER
HARALSON COUNTY 911 RELAYED A REPORT OF NUMEROUS TREES
DOWN ACROSS WESTERN HARALSON COUNTY.
&&
AGIBBSSpecial weather statement, Jul 10, 7:08 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
708 PM EDT TUE JUL 10 2012
GAZ027-036>038-047-049-102345-
708 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALTON...OGLETHORPE...OCONEE...MORGAN...MADISON AND CLARKE
COUNTIES UNTIL 745 PM EDT...
AT 705 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HARRISON TO SOCIAL CIRCLE...MOVING EAST AT
5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...OGLETHORPE...OCONEE...MORGAN...MADISON AND CLARKE
COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE HARRISON...BEECHWOOD HILLS...STATE BOTANICAL GARDEN OF
GEORGIA...WINTERVILLE...WHITEHALL...BARRETTS MILL...ATHENS...
EASTVILLE...NORTH HIGH SHOALS...BISHOP...WATKINSVILLE...
HERNDONVILLE...EBENEZER...SOCIAL CIRCLE AND PANNELL. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3423 8307 3417 8309 3415 8305 3407 8300
3386 8313 3370 8339 3369 8340 3358 8355
3363 8371 3370 8385 3397 8341 3425 8321
3425 8316 3427 8311
TIME...MOT...LOC 2309Z 283DEG 5KT 3421 8312 3390 8331
3366 8367Special weather statement, Jul 10, 7:11 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT TUE JUL 10 2012
GAZ039-102345-
711 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WILKES COUNTY UNTIL 745 PM EDT...
AT 709 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TIGNALL...MOVING NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WILKES COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE CELESTE...JACKSONS CROSSROADS...NEWTOWN...
WASHINGTON...MALLORYSVILLE...TIGNALL...FLORAL HILL...DANBURG...NORMAN
AND DELHI. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3369 8272 3381 8293 3395 8282 3395 8279
3398 8278 3399 8265 3398 8264 3388 8260
3388 8257 3387 8257
TIME...MOT...LOC 2311Z 217DEG 11KT 3384 8276Special weather statement, Jul 10, 7:11 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
711 PM EDT TUE JUL 10 2012
GAZ104-102345-
711 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SUMTER COUNTY UNTIL 745 PM EDT...
AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CROXTON CROSSROADS...MOVING NORTHEAST AT 15
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CROXTON CROSSROADS...PLAINS...SUMTER...MADDOX...
AMERICUS...HUNTINGTON AND NEW ERA. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3199 8445 3205 8443 3217 8426 3216 8426
3216 8419 3220 8418 3203 8404 3190 8429
3191 8433 3188 8433 3187 8435
TIME...MOT...LOC 2312Z 235DEG 13KT 3200 8433Special weather statement, Jul 10, 7:15 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
715 PM EDT TUE JUL 10 2012
GAZ019-020-030-102345-
715 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN POLK...BARTOW AND
FLOYD COUNTIES UNTIL 745 PM EDT...
AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARTERSVILLE TO CAVE SPRING...MOVING
NORTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS POLK...BARTOW AND FLOYD COUNTIES THROUGH 745 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BRASWELL...ANTIOCH...
SENEY...FISH CREEK...VAN WERT...ESOM HILL...ETNA...ROCKMART...
ARAGON...CEDARTOWN...TAYLORSVILLE...STILESBORO...CAVE SPRING...
EUHARLEE AND EMERSON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3427 8540 3430 8466 3408 8466 3408 8492
3396 8497 3395 8498 3395 8505 3390 8505
3390 8539 3420 8545
TIME...MOT...LOC 2316Z 216DEG 7KT 3414 8484 3411 8510
3412 8539Special weather statement, Jul 10, 7:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT TUE JUL 10 2012
GAZ078-089-090-110000-
716 PM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MUSCOGEE...
CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 800 PM EDT...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HIGHLAND PARK...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT CLOUD
TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 800 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAUREL HILLS...GREEN
ISLAND HILLS...HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING
PARK...BENNING HILLS...CARTER ACRES...BATTLE PARK...CUSTER ROAD
TERRACE...SAND HILL...COLUMBUS...ROSE HILL...BIBB CITY AND VISTA
TERRACE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3271 8480 3259 8469 3257 8469 3256 8467
3252 8469 3253 8465 3252 8463 3250 8464
3249 8466 3238 8466 3235 8494 3240 8499
3243 8497 3246 8501 3249 8500 3255 8503
TIME...MOT...LOC 2316Z 234DEG 14KT 3249 8494The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:04 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Jul 9, 8:20 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Jul 9, 8:29 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Jul 9, 8:34 PM EDT | Special Weather Statement | FFC | Pike | 26 min |
| Jul 9, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 41 min |
| Jul 9, 8:52 PM EDT | Special Weather Statement | FFC | Carroll | 38 min |
| Jul 9, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 32 min |
| Jul 9, 9:00 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
| Jul 9, 9:28 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 9, 9:30 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jul 9, 9:33 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jul 9, 9:43 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 9, 9:56 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 9, 10:10 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 35 min |
| Jul 9, 10:16 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jul 9, 10:34 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jul 9, 10:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jul 9, 10:44 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Jul 9, 10:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 49 min |
| Jul 9, 11:13 PM EDT | Special Weather Statement | FFC | Twiggs | 32 min |
| Jul 9, 11:37 PM EDT | Special Weather Statement | FFC | Barrow | 38 min |
| Jul 9, 11:52 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Jul 10, 12:11 AM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jul 10, 12:48 AM EDT | Special Weather Statement | FFC | Murray | 42 min |
| Jul 10, 1:09 AM EDT | Special Weather Statement | FFC | Clarke, Oconee | 36 min |
| Jul 10, 1:28 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 32 min |
| Jul 10, 1:32 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jul 10, 2:00 AM EDT | Special Weather Statement | FFC | Fannin, Union | 30 min |
| Jul 10, 12:06 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 24 min |
| Jul 10, 12:21 PM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Jul 10, 12:28 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jul 10, 12:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jul 10, 12:47 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| Jul 10, 12:57 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jul 10, 1:10 PM EDT | Special Weather Statement | FFC | Walker | 20 min |
| Jul 10, 1:11 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jul 10, 1:26 PM EDT | Special Weather Statement | FFC | Catoosa, Floyd, Gordon, Murray, Whitfield | 34 min |
| Jul 10, 1:41 PM EDT | Special Weather Statement | FFC | Lumpkin | 34 min |
| Jul 10, 2:01 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 29 min |
| Jul 10, 2:11 PM EDT | Special Weather Statement | FFC | White | 19 min |
| Jul 10, 2:29 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Fannin, Murray, Union, Walker and 1 more | 31 min |
| Jul 10, 2:59 PM EDT | Special Weather Statement | FFC | Towns, Union | 31 min |
| Jul 10, 3:08 PM EDT | Special Weather Statement | FFC | Banks | 22 min |
| Jul 10, 3:13 PM EDT | Special Weather Statement | FFC | Pickens | 17 min |
| Jul 10, 3:25 PM EDT | Special Weather Statement | FFC | Union | 20 min |
| Jul 10, 3:36 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens, Union | 24 min |
| Jul 10, 3:43 PM EDT | Special Weather Statement | FFC | Towns | 32 min |
| Jul 10, 3:59 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Lumpkin, Union | 31 min |
| Jul 10, 4:07 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| Jul 10, 4:27 PM EDT | Special Weather Statement | FFC | Union | 33 min |
| Jul 10, 4:36 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jul 10, 4:40 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jul 10, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin | 31 min |
| Jul 10, 4:57 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 33 min |
| Jul 10, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin | 32 min |
| Jul 10, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 45 min |
| Jul 10, 5:31 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Jul 10, 5:34 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jul 10, 5:37 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 23 min |
| Jul 10, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 51 min |
| Jul 10, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 50 min |
| Jul 10, 5:44 PM EDT | Special Weather Statement | FFC | Carroll | 31 min |
| Jul 10, 5:54 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 10, 5:58 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 32 min |
| Jul 10, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 28 min |
| Jul 10, 6:27 PM EDT | Special Weather Statement | FFC | Polk | 48 min |
| Jul 10, 6:29 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 46 min |
| Jul 10, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 30 min |
| Jul 10, 6:36 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
| Jul 10, 6:39 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Jul 10, 6:45 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 30 min |
| Jul 10, 6:47 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| Jul 10, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 40 min |
| Jul 10, 6:56 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Jul 10, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 30 min |
| Jul 10, 7:08 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 37 min |
| Jul 10, 7:11 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jul 10, 7:15 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 30 min |
| Jul 10, 7:17 PM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 10, 7:27 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Gwinnett, Jackson | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.